MY FAMILY HAS HAD IT WITH MY GAS
Mar 28, 1997
I will be quick and to the point...I have been on norvir and invirase and 4dt and 3tc combo for 3 weeks...when can i expect the gas and diareha to leave before my family does?..also can i take immodium with my current combo?
Response from Dr. Cohen
This has been a hot topic lately. The good news is that most of the gastrointestinal side effects of ritonavir go away. The bad news is that could take as long as two months.
Over the counter preparations that contain simethicone, such as Phazyme, can be helpful in some people. Artificial fiber supplements, like Metamucil and Citrucel, are also helpful, especially for the diarrhea. It's fine to take Imodium or Lomotil to help with the diarrhea, which will also diminish if you eat more fat with your meals.
I welcome tips from readers. . . for example, check out "fennel for flatulence." It couldn't hurt, and it's got to be easier than the facetious suggestion I made earlier that the best thing was to become a forest ranger, so it wouldn't matter.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.